# SDR QXEA9500398

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6008903
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLOOR PROXIMITY LIGHTS AFT OF ROW 8 ARE INOP.  BATTERY PACK REPLACED AT ROW 12 AND LIGHTS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
